Aperiodic and semi-periodic perfect maps. / Mitchell, Chris J.

In: IEEE Transactions on Information Theory, Vol. 41, No. 1, 01.1995, p. 88-95.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)88-95
Number of pages8
JournalIEEE Transactions on Information Theory
Issue number1
Publication statusPublished - Jan 1995
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 880864